# SDR USAA2014041000003

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 62,124 hours, 41,151 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4051600913
- Part serial: 86040522
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 66,274 hours, 47,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER GEAR RETRACTION, CAPTAIN'S AIRSPEED WENT TO ZERO & THE ALTITUDE WENT TO 50K.  NO AUTO THROTTLES EVEN WITH GREEN LIGHT SWITCH ON.  FLIGHT RETURNED TO FIELD AT PBI. AFTER LANDING, THE ALTITUDE IN WINDOW WENT TO 500 FEET.  R & R FCC CHANNEL B & MODE CONTROL PANEL IAW AMM 22-11-33, PB401 & AMM 22-11-34, PB401.  OPERATIONS CHECKED NORMAL, ACFT OK FOR SERVICE.
